RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 97, Issue 2, Pages 309–313 (Mi mz10577)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Affine-Homogeneous Surfaces of Type $(0,0)$ in the Space $\mathbb C^3$

A. V. Atanova, A. V. Lobodab

a Voronezh State University
b Voronezh State Academy of Building and Architecture

Keywords: homogeneous manifold, affine transformation, strictly pseudoconvex surface, canonical equation.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00709
This work was supported by the Russian Foundation for Basic Research (grant no. 14-01-00709).


DOI: https://doi.org/10.4213/mzm10577

Full text: PDF file (377 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:2, 295–299

Bibliographic databases:

Document Type: Article
Received: 07.08.2014

Citation: A. V. Atanov, A. V. Loboda, “Affine-Homogeneous Surfaces of Type $(0,0)$ in the Space $\mathbb C^3$”, Mat. Zametki, 97:2 (2015), 309–313; Math. Notes, 97:2 (2015), 295–299

Citation in format AMSBIB
\Bibitem{AtaLob15}
\by A.~V.~Atanov, A.~V.~Loboda
\paper Affine-Homogeneous Surfaces of Type $(0,0)$ in the Space~$\mathbb C^3$
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 2
\pages 309--313
\mathnet{http://mi.mathnet.ru/mz10577}
\crossref{https://doi.org/10.4213/mzm10577}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3370517}
\zmath{https://zbmath.org/?q=an:06459078}
\elib{http://elibrary.ru/item.asp?id=23421518}
\transl
\jour Math. Notes
\yr 2015
\vol 97
\issue 2
\pages 295--299
\crossref{https://doi.org/10.1134/S0001434615010320}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000350557000032}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84941661120}


Linking options:
  • http://mi.mathnet.ru/eng/mz10577
  • https://doi.org/10.4213/mzm10577
  • http://mi.mathnet.ru/eng/mz/v97/i2/p309

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Loboda, A. V. Shipovskaya, “Ob affinno-odnorodnykh veschestvennykh giperpoverkhnostyakh obschego polozheniya v $\Bbb C^3$”, Matematicheskaya fizika i kompyuternoe modelirovanie, 20:3 (2017), 111–135  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:188
    Full text:16
    References:31
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019